Comparison results for Hessian equations via symmetrization

Barbara Brandolini, Barbara Brandolini, Cristina Trombetti

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)


Using symmtrization techniques we prove comparison resulyts for solutions to nonlinear elliptic equations involving Hessian operators.
Original languageEnglish
Pages (from-to)561-575
Number of pages15
JournalJournal of the European Mathematical Society
Publication statusPublished - 2007

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Comparison results for Hessian equations via symmetrization'. Together they form a unique fingerprint.

Cite this